# SDR GTIA2023101037527

- Difficulty date: October 10, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N622NK
- Make and model: Airbus A320-232
- Aircraft serial: 5804
- Aircraft time: 35,348 hours, 16,024 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 29795
- Condition: Inoperative
- Location: Zone 900
- Part time: 10,232 hours, 4,607 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REF TASK CARD 256551-01-1. FOUND FWD MEGAPHONE INOP, DOES NOT AMPLIPHY SOUND.-R & R FWD MEGAPHONE IAW AMM 25-65-51. OPS CHECK GOOD.
